MAUDE Adverse Event Report: ETHICON INC. PROLENE BLU 60CM M0.5 USP7/0 DBLE ARMED BV175-7 EVERPOINT; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE BLU 60CM M0.5 USP7/0 DBLE ARMED BV175-7 EVERPOINT; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number EPM8768
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a cabg procedure (b)(6) 2023 and suture was used.During the procedure, it was reported by the sales rep that during the cabg procedure the doctor and cv team stated that these evp needles are popping off at the swage.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: was there any adverse consequence associated with the patient? no.Device return status.Please document the shipment tracking number: available, not shipped, awaiting shipper kit.What is the total number of products involved in this event? 1.What is the total number of needles that popped off at the swage? 2.What is the total number of bent needles involved in this event? 1.Based on side note: there were a few other incidents with a diff evp code (jjhcs acct 73838) diff hospital where similar complaints were reported a few months ago.Odd to be hearing from diff surgeons at diff accounts.New pack was opened to complete procedure.What is the total number of procedures? 3.Have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).Will lookup and reply separately.If this event occurred in multiple procedures, please create a product complaint for each event and provide the respective reference number(s).This has been for the cases we have been made aware of.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
PROLENE BLU 60CM M0.5 USP7/0 DBLE ARMED BV175-7 EVERPOINT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16950349
Report Number2210968-2023-03640
Device Sequence Number12515793
Product Code GAW
UDI-Device Identifier10705031211681
UDI-Public10705031211681
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPM8768
Device Catalogue NumberEPM8768
Device Lot NumberSLBHRP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/11/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown